# SDR SWIA202163501

- Difficulty date: October 26, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WEB, LOWER AT FS280 IS CORRODED     (C-CHECK RO 1/7/2022)    CUT OUT DAMAGED WEB AT LH LOWER WEB AT FS280, FABRICATED AND INSTALLED REPAIR PARTS IAW CRJ700 SRM 53-11-10-201-004-A01, CRJ 700SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND CRJ 700 SRM 51-42-22-001-A01 . COMPLIED WITH TASK CARD 51-900-1002-SKY.
